# SDR TWAA0101015

- Difficulty date: January 10, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, COCKPIT FLOOR SUPPORT ANGLE HAD CORROSION AT STA 148 TO 157, CENTER FLOOR SUPPORT APPROX LBL 12.  INSTALLED NEW FLOOR SUPPORT PER SRM 51-1-0 WITH BOLTS PER SRM 51-30-0.
